References of "Annals of Probability"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailOn the absolute continuity of Lévy processes with drift
Nourdin, Ivan UL; Simon, Thomas

in Annals of Probability (2006), 34(3), 1035-1051

Detailed reference viewed: 96 (2 UL)
Peer Reviewed
See detailCentral limit theorems for sequences of multiple stochastic integrals
Nualart, David; Peccati, Giovanni UL

in Annals of Probability (2005), 33(1), 177--193

Detailed reference viewed: 152 (1 UL)
Peer Reviewed
See detailHoeffding-ANOVA decompositions for symmetric statistics of exchangeable observations
Peccati, Giovanni UL

in Annals of Probability (2004), 32(3A), 1796--1829

Detailed reference viewed: 141 (0 UL)
Full Text
Peer Reviewed
See detailYang-Mills fields and random holonomy along Brownian bridges
Arnaudon, Marc; Thalmaier, Anton UL

in Annals of Probability (2003), 31(2), 769-790

Detailed reference viewed: 251 (8 UL)